# SDR CALA2013120693514

- Difficulty date: December 5, 2013
- Submitted: December 6, 2013
- Operation: Air carrier
- Aircraft: N414UA
- Make and model: Airbus A320-232
- Aircraft serial: 472
- Aircraft time: 65,008 hours, 25,463 cycles
- Engine: Iae V2527A5
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Condition: Shutdown
- Location: Apu Bay
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FUEL APU LP VLV FAULT ECAM ON LANDING WHILE STARTING APU.  APU AUTO SHUTDOWN.
